Search

Toll Free No. - 1800-890-6410

In stock

AEROSET TAB

● Composition – Cetirizine 5mg, Phenylephrine 10mg, Paracetamol 325mg tablet

● Information about Composition – Aroset is a combination of two medicines: Cetirizine+Paracetamol+Phenylephrine. It is used in the treatment of common cold symptoms.

● How Aeroset Tablet works- Aeroset is a combination of three medicines: Cetirizine , Paracetamol and Phenylephrine, which relieves common cold symptoms. Cetirizine is an antiallergic which blocks histamine to relieve allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

1100 per box

Compare
SKU:LL - 044

● Composition – Cetirizine 5mg, Phenylephrine 10mg, Paracetamol 325mg tablet

● Information about Composition – Aroset is a combination of two medicines: Cetirizine+Paracetamol+Phenylephrine. It is used in the treatment of common cold symptoms.

● How Aeroset Tablet works- Aeroset is a combination of three medicines: Cetirizine , Paracetamol and Phenylephrine, which relieves common cold symptoms. Cetirizine is an antiallergic which blocks histamine to relieve allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Weight 0.5 kg
Dimensions 5 × 5 × 2 cm

Reviews

There are no reviews yet.

Write a review

Your email address will not be published. Required fields are marked *

Back to Top
Product has been added to your cart